# SDR C2XA09TY102

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 18,600 hours, 9,842 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Flange
- Part number: 14575001405
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT CURRENTLY IN A C-CHECK STATUS, INSPECTION FOUND CORROSION IN BOTH LEFT AND RIGHT INLET MOUNTING FLANGES.  MAINTENANCE REAMED THE HOLES AND REPLACED BUSHINGS IAW EC 5420-01158.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
